Colorado, 2024Blizzard and Heavy Snow in Colorado, January 7 to 11, 2024
January 7 to 11, 2024 · NWS PUB · 25 events in 17 counties and zones
The closed low dug down in a deep trough across the Rocky Mountains and SE Colorado. This brough more widespread heavy snow and strong winds to our forecast area.
Every event with a place to put it; 25 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 25
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The closed low dug down in a deep trough across the Rocky Mountains and SE Colorado. This brough more widespread heavy snow and strong winds to our forecast area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jan 7, 4:25 PM MST, 4 hours 35 minutes earlier.
Area forecast discussion, Jan 7, 4:25 PM MST, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
425 PM MST Sun Jan 7 2024
Key messages:
- Significant winter storm to bring heavy snow to the southern
mountains, blizzard conditions to the southeast plains, with
high winds and blowing snow elsewhere across the plains later
tonight and Monday.
- Difficult to impossible travel conditions expected across southeast
Colorado through the day Monday.
- Very cold and unsettled weather continues this week.
&&
.SHORT TERM /THROUGH MONDAY/...
Issued at 423 PM MST Sun Jan 7 2024
Latest models remain in agreement with the strong jet core
digging down the back side of upper trough translating across
the Great Basin attm, which develops a closed upper low south of
the Four Corners this evening. This low remains progged to
continue to move across Northern New Mexico Monday morning and
into the Western TX/OK Panhandle late Monday afternoon.
The movement of this system will bring the highest impacts from snow
and wind to the southeast mountains...through the southern I-25 Corridor
and southeast Plains, as deformation banded snow develops tonight across
the Southern Sangre de Cristo Mtns, which continues to spread north and
east across the Southern I-25 Corridor through the overnight hours and
out across the southeast Plains Monday morning and afternoon. Models have
been consistent with snow amounts of 4 to 10 inches of snow associated with
this band of snow, with the highest amounts along the Colorado and New Mexico
border across Las Animas and Baca Counties. This is combined with strong
northerly gradient winds of 30 to 60 mph developing from west to east
through the early morning hours and persisting through the day Monday, will
create dangerous to impossible travel conditions across the southeast Plains,
in snow and blowing snow. With that said, we have continued Blizzard Warnings
for the Southern Sangres, the southern I-25 Corridor, Las Animas and Baca
Counties, and have expanded blizzard warnings to include Kiowa, Bent and
Prowers Counties. There will be a gradient in snowfall across western portions
of Kiowa and Bent Counties, but with the strong winds, felt the impacts
will keep the blizzard warning across all these areas.
Further north and west, still expecting snow to continue to develop across
the high mountain valleys through Eastern Mountains and immediate adjacent
plains through early Monday morning, with strong uvv associated with the
passing system. This snow will diminish and end through the late morning and
afternoon, as the strong northerly winds develop and spread east. For the Pikes
Pike Region and Northern El Paso County, the timing of heaviest snow and
highest winds are not juxtaposed, and went with WSW for the Palmer Dvd and WWA
for Teller County. There will still be impacts from snow and blowing snow,
especially for the Monday morning commute. Impacts further south will be
strong and gusty northerly winds of 45 to 65 mph across the rest of El
Paso County, Pueblo County into Crowley and Otero Counties. We did
issue a WWA for Huerfano County, as the timing of heaviest snowfall and
strongest winds are again not juxtaposed, however, if the system is a tad
further north or west, there could be more snow and much higher impacts.
Further west snow across the Continental Dvd to diminish and end through
the late evening and overnight hours, as flow aloft turns northerly, with
some snow showers across the central mountains through the day on Monday.
As for temperatures, highs in 20s and 30s across the region tomorrow, combined
with the northerly winds will create a raw and blustery day areawide. Wind chills
in the single digits and teens are expected across the lower elevations, and in
the single digits and teens below zero across the higher terrain.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 423 PM MST Sun Jan 7 2024
Monday Night-Tuesday...
Guidance indicates that the passing winter system will push out of
our area Monday Night. Snowfall and strong northwest winds will
continue through most of the night, finally waning Tuesday morning.
Overnight lows will be well on the cold side as well, with single
digits over most of the plains while the valleys fall into the
negatives. Will have to keep an eye on wind chills in the San Luis
Valley Tuesday morning, depending on wind speeds there. The area
will clear through Tuesday as the post-frontal airmass settles in,
bringing us clearer skies and slightly warmer temperatures. Highs
will rise into the 30s-40s over the plains, though lingering snow
cover may knock that down a few degrees. Meanwhile, the valleys will
remain a bit chilly in the 20s-30s. Some breezy west winds will stay
in place over the higher terrain.
Wednesday...
Another wave will swing through our area on Wednesday as a new upper
low moves along the Canadian border. The renewed moisture and
synoptic/orographic lift to the mountains will spawn a new round of
snowfall for our higher terrain, mainly over the San Juans, La
Garitas, and parts of the Central Mountains. Lower precip chances
also exist later in the day over the Sangres and the Palmer Divide.
At this time, snow amounts look relatively light. Meanwhile,
downsloping keeps the plains relatively sunny and warm, with high
temperatures in the high-30s to low-40s, though gusty winds may
knock down apparent temps a few degrees. The valleys remain chilly
and generally in the low-30s.
Thursday Onwards...
Though model solutions tend to diverge a bit as we move towards the
end of the week, another upper-level trough is expected to make its
way through our area starting some time on Thursday. Plenty of cold
air is expected to move in with this new system, with temperatures
well below normal. High temperatures will fall into the 30s or lower
over the plains, with some ensemble members only climbing into the
20s. Meanwhile, the passing wave will bring in more snow to the
area, mainly over the mountains. Current snowfall forecast is on the
light side of the end-of-week system, but there is still time for
that to change. At this time, the plains remain largely dry in the
NBM forecast, with very light snow possible over our far southeast
counties. Beyond that, the start of next weekend looks generally
cold and unsettled, though model solutions really start to diverge
at that point.
&&
.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 423 PM MST Sun Jan 7 2024
Mainly VFR conditions across COS and PUB, with strong northerly winds developing
early Monday morning and persisting through the 00Z taf period. There will be
snow showers across the plains from 09Z-14Z Monday, which could bring MVFR
conditions to COS and PUB in snow and blowing snow. Aft 14Z strong northerly
winds 35-50kts are expected at the terminals.
ALS could see a period of snow from 3Z-10Z Monday, with MVFR/IFR conditions
possible. VFR cigs with breezy northerly 20-30kts are then expected to
persist at the terminal.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 5 AM MST Monday for COZ060-066.
Winter Storm Warning until 8 AM MST Monday for COZ068.
Winter Weather Advisory until 2 PM MST Monday for COZ072-073.
Blizzard Warning from 2 AM Monday to 5 AM MST Tuesday for
COZ074-075-088-094-099.
Winter Weather Advisory from 11 PM this evening to 2 PM MST
Monday for COZ079-080.
Winter Weather Advisory from 9 PM this evening to 2 PM MST
Monday for COZ081-082.
Winter Storm Warning from midnight tonight to 2 PM MST Monday
for COZ084.
High Wind Warning from 5 AM to 5 PM MST Monday for COZ085-086-
089-093.
Winter Weather Advisory from 2 AM to 5 PM MST Monday for
COZ087.
Blizzard Warning from 5 AM Monday to 5 AM MST Tuesday for
COZ095>098.
&&
SHORT TERM...WANKOWSKI
LONG TERM...GARBEROGLIO
AVIATION...WANKOWSKIHazardous weather outlook, Jan 7, 5:50 AM MST, 15 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
550 AM MST Sun Jan 7 2024
COZ058>089-093>099-081300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
550 AM MST Sun Jan 7 2024
This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.
.DAY ONE...Today and Tonight
Snow will continue across the much of the higher terrain, with the
heaviest snow shifting from the Continental Divide into the
southeast mountains later today into tonight. Highest snowfall
amounts up to two feet still expected across the eastern San Juan
mountains. Snow will then spread to the Pikes Peak region and Palmer
Divide, and southern I-25 corridor after midnight, as northerly
winds begin to increase. By late tonight into early Monday morning,
light to moderate snow and winds approaching 60 mph will create
hazardous driving conditions, especially along the I-25 corridor.
.DAYS TWO THROUGH SEVEN...Monday Night through Saturday
High winds, blizzard conditions, and moderate to heavy snow and
blowing snow are expected to occur across most of the plains on
Monday. The high snowfall rates with northerly winds gusting to 60
to 70 mph will produce visibility to near zero at times and very
dangerous conditions. Highest snowfall amounts are expected over the
plains near the Colorado and Kansas border, and especially south of
Highway 50 where amounts could easily be in excess of a foot in some
locations. The snow is anticipated to diminish Monday evening,
however, strong northerly winds may continue to produce blowing snow
for much of Monday night into early Tuesday morning.Overnight low
temperatures on Tuesday morning are expected to fall into the low
teens and single digits, with wind chills falling to near or
below zero. The San Luis Valley could see wind chills as low as
-20 degrees for Tuesday morning.
Snow chances return by Wednesday afternoon, especially across the
high country. This snowfall will spread into the plains Thursday
through Friday. A reinforcement of colder temperatures is expected
with this system, from Thursday through Friday, with frigid
temperatures and dangerous wind chill values possible over the
plains Thursday night.
.SPOTTER INFORMATION STATEMENT...
Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.
RODRIGUEZ/EHR
Event by event
15 heavy snow, 7 high wind, 3 blizzard. Local standard time, as filed.
Heavy Snow, Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft
- When
- January 7, 9:00 PM MST to January 8, 2:00 PM MST
- Where
- Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.729, -105.043 (the zone’s center; the record gives no point)
There was 3.0 inches of snow that fell.
Heavy Snow, Westcliffe Vicinity / Wet Mountain Valley Below 8500 Ft
- When
- January 7, 10:00 PM MST to January 9, 5:00 AM MST
- Where
- Westcliffe Vicinity / Wet Mountain Valley Below 8500 Ft forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.897, -105.164 (the zone’s center; the record gives no point)
There was 5.0 inches of snow that fell.
Heavy Snow, Wet Mountains Between 8500 and 10000 Ft
- When
- January 7, 11:00 PM MST to January 8, 3:00 PM MST
- Where
- Wet Mountains Between 8500 and 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.110, -105.070 (the zone’s center; the record gives no point)
There was 6.5 inches of snow that fell.
Heavy Snow, Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft
- When
- January 8, 1:00 AM MST to January 9, 3:00 PM MST
- Where
- Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.832, -104.526 (the zone’s center; the record gives no point)
There was 6.2 inches of snow that fell.
Heavy Snow, La Junta Vicinity / Otero County
- When
- January 8, 1:00 AM MST to January 9, 3:00 PM MST
- Where
- La Junta Vicinity / Otero County forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.903, -103.716 (the zone’s center; the record gives no point)
There was 1.0 inches of snow that fell.
Heavy Snow, Central Chaffee County Below 9000 Ft
- When
- January 8, 1:00 AM MST to January 9, 5:00 AM MST
- Where
- Central Chaffee County Below 9000 Ft forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.747, -106.194 (the zone’s center; the record gives no point)
There was 2.9 inches of snow that fell.
Heavy Snow, Alamosa Vicinity / Central San Luis Valley Below 8500 Ft
- When
- January 8, 1:00 AM MST to January 9, 5:00 AM MST
- Where
- Alamosa Vicinity / Central San Luis Valley Below 8500 Ft forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.578, -106.085 (the zone’s center; the record gives no point)
There was 1.8 inches of snow that fell.
Heavy Snow, Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft
- When
- January 8, 2:00 AM MST to January 9, 8:00 AM MST
- Where
- Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.685, -104.961 (the zone’s center; the record gives no point)
There was 2.0 inches of snow that fell.
Heavy Snow, Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft
- When
- January 8, 2:00 AM MST to January 9, 5:00 AM MST
- Where
- Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.316, -104.039 (the zone’s center; the record gives no point)
There was 5.1 inches of snow that fell.
Heavy Snow, Springfield Vicinity / Baca County
- When
- January 8, 2:00 AM MST to January 9, 5:00 AM MST
- Where
- Springfield Vicinity / Baca County forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.319, -102.560 (the zone’s center; the record gives no point)
There was 3.1 inches of snow that fell.
Heavy Snow, Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft
- When
- January 8, 2:00 AM MST to January 9, 5:00 AM MST
- Where
- Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
There was 9.5 inches of snow that fell.
Heavy Snow, Eastern San Juan Mountains Above 10000 Ft
- When
- January 8, 2:00 AM MST to January 9, 5:00 AM MST
- Where
- Eastern San Juan Mountains Above 10000 Ft forecast zone
- Reported by
- Public
- Coordinates
- 37.484, -106.500 (the zone’s center; the record gives no point)
There was 21.0 inches of snow that fell.
Blizzard, Southern Sangre de Cristo Mountains Above 11000 Ft
- When
- January 8, 2:00 AM MST to January 9, 5:00 AM MST
- Where
- Southern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Reported by
- ASOS
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
There was a combination of COOP observed snowfall, visibility less than one quarter mile, heavy snow, and wind gusting up to 30 mph for 3 consecutive hours.
Blizzard, Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft
- When
- January 8, 2:00 AM MST to January 9, 5:00 AM MST
- Where
- Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft forecast zone
- Reported by
- ASOS
- Coordinates
- 37.316, -104.039 (the zone’s center; the record gives no point)
The surface observation site in Trinidad had 3 hours of 1/4 mile or less visibility, wind gusts up to 30 mph, and heavy snow.
Blizzard, Springfield Vicinity / Baca County
- When
- January 8, 2:00 AM MST to January 9, 5:00 AM MST
- Where
- Springfield Vicinity / Baca County forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 37.319, -102.560 (the zone’s center; the record gives no point)
Emergency manager reported 6 ft snowdrifts in Baca County.
Heavy Snow, Pueblo Vicinity / Pueblo County Below 6300 Ft
- When
- January 8, 6:00 AM MST to January 9, 5:00 AM MST
- Where
- Pueblo Vicinity / Pueblo County Below 6300 Ft forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.173, -104.513 (the zone’s center; the record gives no point)
There was 5.0 inches of snow that fell.
High Wind, Colorado Springs Vicinity / Southern El Paso County / Rampart Range Below 7500 Ft
- When
- January 8, 7:43 AM MST
- Where
- Colorado Springs Vicinity / Southern El Paso County / Rampart Range Below 7500 Ft forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 38.832, -104.526 (the zone’s center; the record gives no point)
Measured gust at the Fort Carson Airport.
High Wind, Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft
- When
- January 8, 9:07 AM MST
- Where
- Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.729, -105.043 (the zone’s center; the record gives no point)
Gust from mesonet sight AU923 near Colorado Springs.
High Wind, La Junta Vicinity / Otero County
- When
- January 8, 9:43 AM MST
- Where
- La Junta Vicinity / Otero County forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 37.903, -103.716 (the zone’s center; the record gives no point)
Measured gust at the La Junta Airport.
High Wind, Lamar Vicinity / Prowers County
- When
- January 8, 9:53 AM MST
- Where
- Lamar Vicinity / Prowers County forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 37.955, -102.393 (the zone’s center; the record gives no point)
Measured gust at the Lamar Airport.
High Wind, Springfield Vicinity / Baca County
- When
- January 8, 9:59 AM MST
- Where
- Springfield Vicinity / Baca County forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 37.319, -102.560 (the zone’s center; the record gives no point)
Measured gust from station UCNC2 at Ute Canyon.
High Wind, Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft
- When
- January 8, 11:55 AM MST
- Where
- Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
Measured gust from station 3CO4 4 S of Weston.
High Wind, Pueblo Vicinity / Pueblo County Below 6300 Ft
- When
- January 8, 1:50 PM MST
- Where
- Pueblo Vicinity / Pueblo County Below 6300 Ft forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 38.173, -104.513 (the zone’s center; the record gives no point)
Measured gust at the Pueblo Airport.
Heavy Snow, Leadville Vicinity / Lake County Below 11000 Ft
- When
- January 10, 5:00 PM MST to January 11, 5:00 PM MST
- Where
- Leadville Vicinity / Lake County Below 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.202, -106.345 (the zone’s center; the record gives no point)
There was 1.8 inches of snow that fell.
Heavy Snow, Wet Mountains Between 8500 and 10000 Ft
- When
- January 10, 5:00 PM MST to January 11, 5:00 PM MST
- Where
- Wet Mountains Between 8500 and 10000 Ft forecast zone
- Reported by
- Public
- Coordinates
- 38.110, -105.070 (the zone’s center; the record gives no point)
There was 4.0 inches of snow that fell.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Heavy Snow in New Mexico, January 7 to 8, 20241 death · 1 injured · $500,000 · 57 kt wind · 20 events
- Winter Storm in Nebraska, January 7 to 9, 202426 events
- Winter Storm and Winter Weather in South Dakota, January 7 to 9, 202424 events
- Heavy Snow in Arizona, January 7 to 8, 20246 events
- Heavy Snow and Winter Weather in Idaho, January 7, 20244 events
- Winter Weather in Wyoming, January 7 to 8, 20243 events
- Winter Weather in West Virginia, January 7 to 8, 20242 events
- Blizzard in Alaska, January 7, 20242 events
- Winter Weather in Colorado, January 7 to 8, 20242 events
- Winter Weather in Maryland, January 7 to 8, 20241 event
- Winter Weather in Arizona, January 7, 20241 event
- High Wind in Alaska, January 7, 202463 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1158938, 1158935, 1158931, 1158944, 1158945, 1158947, 1158948, 1158936, 1158937, 1158939, 1158940, 1158946, 1182324, 1182325, 1182326, 1158943, 1158973, 1158950, 1158971, 1158969, 1158952, 1158954, 1158955, 1158977, 1158978.